# SDR 9508709153

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Nav/Comm Panel
- Condition: Not Seated
- Location: Control Pedest.
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF NR 1 NAV RECEIVER OCCURRED AFTER TAKEOFF.  VOR/LOC FLAG WAS IN VIEW AND NO BEARING WAS AVAILABLE.  PULLED AND RESET NAV CIRCUIT BREAKER WITH NO HELP.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND NR 1 NAV/COMM CONTROL PANEL NOT SEATED PROPERLY.  REPOSITIONED PANEL. OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
